Deng TANG


A Family of at Least Almost Optimal p-Ary Cyclic Codes
Xia LI Deng TANG Feng CHENG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 2048-2051
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
cyclic codelinear codeHamming distanceminimal distance
 Summary | Full Text:PDF(115.2KB)

The Exact Fast Algebraic Immunity of Two Subclasses of the Majority Function
Deng TANG Rong LUO Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/11/01
Vol. E99-A  No. 11  pp. 2084-2088
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionalgebraic attackfast algebraic immunity
 Summary | Full Text:PDF(113.1KB)